Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

   

 

Automorphisms of multiplicity free Hamiltonian manifolds


Author: Friedrich Knop
Journal: J. Amer. Math. Soc. 24 (2011), 567-601
MSC (2010): Primary 53D20, 14L30, 14M27
Published electronically: November 30, 2010
MathSciNet review: 2748401
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M$ be a multiplicity free Hamiltonian manifold $ M$ for a connected compact Lie group $ K$ (not necessarily abelian). Let $ \mathcal{P}$ be the momentum polytope of $ M$. We calculate the automorphism of $ M$ as a sheaf over $ \mathcal{P}$ and show that all higher cohomology groups of this sheaf vanish. From this, and a recent theorem of Losev, we deduce a conjecture of Delzant: the momentum polytope and the principal isotropy group determine $ M$ up to isomorphism. Moreover, we give a criterion for when a polytope and a group are afforded by a multiplicity free manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 53D20, 14L30, 14M27

Retrieve articles in all journals with MSC (2010): 53D20, 14L30, 14M27


Additional Information

Friedrich Knop
Affiliation: Department of Mathematics, Universität Erlangen, Bismarckstrasse $1\frac{1}2$, D-91054 Erlangen, Germany

DOI: http://dx.doi.org/10.1090/S0894-0347-2010-00686-8
PII: S 0894-0347(2010)00686-8
Received by editor(s): August 18, 2010
Received by editor(s) in revised form: October 1, 2010
Published electronically: November 30, 2010
Article copyright: © Copyright 2010 by Friedrich Knop